# SDR ASAA2018080225628

- Difficulty date: July 29, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 46,398 hours, 13,678 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE ECONOMIC FAULT 77-20862 "THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE". GROUNDED - YES. ACCOMPLISHED EGT CLEANING PROCEDURES, BEFORE CLEAN TEMP READS: S1- 126.50, S2- 70.25, S3, S4- 123.12. AFTER CLEAN, TEMPERATURES READS: S1- 65.37, S2- 35.00, S3- 34.62, S4- 63.00, REF AMM 77-21-00-140-801. EEC BITE TEST OPS NML REF AMM 73-21-00-700-804-F00.
